Periodic solutions and stationary distribution of mutualism models in random environments
Xinhong Zhang,
Daqing Jiang,
Ahmed Alsaedi and
Tasawar Hayat
Physica A: Statistical Mechanics and its Applications, 2016, vol. 460, issue C, 270-282
Abstract:
This paper is concerned with mutualism models in random environments. For the periodic mutualism model disturbed by white noise, using Has’minskii theory of periodic solution, we show that this model admits a nontrivial positive periodic solution. Then sufficient conditions for the existence and global attractivity of the boundary periodic solutions are established. For the mutualism model disturbed by both white noise and telephone noise, sufficient conditions for positive recurrence and the existence of ergodic stationary distribution of the solution are established. Finally, examples are introduced to illustrate the results developed.
Keywords: Stochastic periodic solutions; Mutualism model; Stationary distribution (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037843711630200X
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:460:y:2016:i:c:p:270-282
DOI: 10.1016/j.physa.2016.05.015
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().